# SDR ASAA2013120596757

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654659247
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK LBL 8.1 CORRODED ON LWR SURFACE AT BS 813.  REMOVED CORRODED FROM CARGO TRACK,  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A, FIG 101, DETAIL V, FABRICATED AND INSTALLED REPAIR.
